# SDR 97ZZZX3920

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9635B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0933
- Engine: Lyc O360F1A6
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CF30768
- Condition: Failed
- Location: Carburetor
- Component: Facet, 105253
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE QUIT ON FINAL APPROACH OVER RUNWAY.  DELIVERED TO MAINTEANCE, UNABLE TO GET GOOD RUN-UP.  DISCOVERED CARBURETOR FLOAT FULL OF FUEL.  REPLACED WITH SERVICEABLE FLOAT.  ENGINE OPS CHECK GOOD.
